Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A large pair of twin primes


Author: Tony Forbes
Journal: Math. Comp. 66 (1997), 451-455
MSC (1991): Primary 11A41; Secondary 11A51
MathSciNet review: 1372004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe an efficient integer squaring algorithm (involving the fast Fourier transform modulo $F_8)$ that was used on a 486 computer to discover a large pair of twin primes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11A41, 11A51

Retrieve articles in all journals with MSC (1991): 11A41, 11A51


Additional Information

Tony Forbes
Affiliation: 22 St. Albans Road, Kingston upon Thames, Surrey, KT2 5HQ, England
Email: tonyforbes@ltkz.demon.co.uk

DOI: http://dx.doi.org/10.1090/S0025-5718-97-00793-X
PII: S 0025-5718(97)00793-X
Received by editor(s): October 9, 1995
Received by editor(s) in revised form: December 6, 1995, and January 26, 1996
Article copyright: © Copyright 1997 American Mathematical Society